Toughness and hamiltonicity in almost claw-free graphs

Share/Save/Bookmark

Broersma, H.J. and Ryjacek, Z. and Schiermeyer, I. (1996) Toughness and hamiltonicity in almost claw-free graphs. Journal of Graph Theory, 21 (4). pp. 431-439. ISSN 0364-9024

[img]
Preview
PDF
376Kb
Item Type:Article
Copyright:© 1996 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/71262
Official URL:http://dx.doi.org/10.1002/(SICI)1097-0118(199604)21:4<431::AID-JGT9>3.0.CO;2-Q
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140805